# SDR MASA2016072212876

- Difficulty date: July 22, 2016
- Submitted: July 23, 2016
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 15,741 hours, 15,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT DOES NOT CHARGE.  REPLACED THE BATTERY
